# SDR AWXA0000602

- Difficulty date: August 24, 2000
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- Aircraft time: 34,055 hours, 15,876 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Control Box
- Part number: TY154024
- Part serial: J119
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 33,998 hours, 15,898 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B, A

## Discrepancy

AIR TURNBACK, ECAM FAULT, GREEN SYS HYD LOSS UPON 150 M OF ORD.  LOW FLUID LEVEL, A/C TOWED TO GATE.  REMOVED AND REPLACED NR 1 ENG TR HYDRAULIC CONTROL UNIT, LEAK AND OPS CK GOOD.
